# SDR DALA2021032901867

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 13,896 hours, 1,287 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 AFTER LANDING O2 MASK FELL AT ROW 33. CORRECTIVE ACTION: INSPECTED, REPACKED AND STOWED MASK IAW A350 AMM 35-21. (7688716)
